# SDR CALA2025112611474

- Difficulty date: October 26, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750561
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVE OF LEFT ZEE CHANNEL FWD CARGO, FOUND CRACK ON BAFFLE BTW BS 500A TO 500B, REQUIRE REPLACE.   ALL WORK CAPTURED ON AAR RFD N/R 1000058052 FABRICATE, LOCATED, DRILLED AND INSTALLED NEW BAFFLE BTW BS 500A TO BS 500B UNDER Z CHANNEL IAW DWG 143A7510 AND SRM 51-40-02-0G-0 GMM 07-35-05 CAT 3. FABRICATE, LOCATED, DRILLED AND INSTALLED NEW BAFFLE BTW BS 500 A TO BS 500B UNDER Z CHANNEL IAW B737-800 DWG 143A7510 AND SRM 51-40-02-0G-0 GMM 07-35-05 CAT 3.
